# SDR DALA2022011000213

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,872 hours, 8,106 cycles
- Engine: Pwa PW4168A
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3317 - ATB - TO SLC DUE TO FAILURE OF ETOPS VF FOR #1 ENGINE (EPR MODE FAULT). CORRECTIVE ACTIVE: T/S EPR MODE FAULT W/P5 SENSE LINE FAULT PER A330 TSM. CHECKED P5 SENSE LINE FOR LEAKS, NO TROUBLE FOUND. REPLACED LEFT ENGINE EEC PER A330 AMM. NO FAULTS NOTED. (2078774)
